Alert archive / Oklahoma / Freeze Warnings in 2012
Freeze Warning 3, NWS Tulsa, OK
NWS Tulsa, OK issued this freeze warning at Oct 26, 2012, 3:23 AM CDT for 22 counties in Oklahoma; 4 counties in Arkansas. It took effect at Oct 27, 2012, 1:00 AM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 26, 2012, 3:23 AM CDT (08:23 UTC)
- In effect from
- Oct 27, 2012, 1:00 AM CDT
- Expired
- Oct 27, 2012, 10:00 AM CDT
- In force
- 9 hr
- Issued by
- NWS Tulsa, OK
All 26 counties
Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Choctaw County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 42 km from the middle of the area, began a volume at 08:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 8.4 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 524 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- -38 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
584 WWUS74 KTSA 260823 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 323 AM CDT FRI OCT 26 2012 ARZ001-002-010-011-OKZ054>071-262130- /O.UPG.KTSA.FZ.A.0003.121027T0600Z-121027T1500Z/ /O.NEW.KTSA.FZ.W.0003.121027T0600Z-121027T1500Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA- CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE- OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH- 323 AM CDT FRI OCT 26 2012 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT SATURDAY... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...CHEROKEE...ADAIR...CREEK...OKFUSKEE...OKMULGEE... WAGONER...TULSA...ROGERS...MAYES...DELAWARE...PAWNEE...OTTAWA... WASHINGTON...OSAGE...CRAIG...NOWATA...MCINTOSH AND MUSKOGEE. IN ARKANSAS...WASHINGTON...MADISON...BENTON AND CARROLL. * THIS REPLACES THE WATCH THAT WAS IN EFFECT. HAZARDOUS WEATHER... * WIDESPREAD SUB-FREEZING TEMPERATURES ARE EXPECTED SATURDAY MORNING. LOWS WILL RANGE FROM THE MID 20S TO THE LOW 30S. IMPACTS... * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. DEFINITION... * A FREEZE WARNING MEANS FREEZING TEMPERATURES WILL OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... * PRECAUTIONS SHOULD ALSO BE TAKEN TO PROTECT SMALL PLANTS AND TENDER VEGETATION. * ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ ARZ019-020-029-OKZ072>076-262130- /O.NEW.KTSA.FZ.W.0003.121027T0600Z-121027T1500Z/ CRAWFORD-FRANKLIN-SEBASTIAN-SEQUOYAH-PITTSBURG-HASKELL-LATIMER- LE FLORE- 323 AM CDT FRI OCT 26 2012 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT SATURDAY... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...PITTSBURG...SEQUOYAH...LE FLORE...LATIMER AND HASKELL. IN ARKANSAS...CRAWFORD...SEBASTIAN AND FRANKLIN. HAZARDOUS WEATHER... * WIDESPREAD FREEZING OR SUB-FREEZING TEMPERATURES ARE EXPECTED SATURDAY MORNING. LOWS ARE EXPECTED TO BE IN THE UPPER 20S TO LOW 30S. IMPACTS... * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. DEFINITION... * A FREEZE WARNING MEANS FREEZING TEMPERATURES WILL OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... * PRECAUTIONS SHOULD ALSO BE TAKEN TO PROTECT SMALL PLANTS AND TENDER VEGETATION. * ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
4 follow-up statements
670 WWUS74 KTSA 262005 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 305 PM CDT FRI OCT 26 2012 ARZ001-002-010-011-019-020-029-OKZ054>076-271000- /O.CON.KTSA.FZ.W.0003.121027T0600Z-121027T1500Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES- DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE- MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE- 305 PM CDT FRI OCT 26 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT SATURDAY... A FREEZE WARNING IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...CHEROKEE...ADAIR...CREEK...OKFUSKEE...OKMULGEE... WAGONER...TULSA...ROGERS...MAYES...DELAWARE...PAWNEE...OTTAWA... WASHINGTON...OSAGE...CRAIG...NOWATA...PITTSBURG...SEQUOYAH... MCINTOSH...MUSKOGEE...LE FLORE...LATIMER AND HASKELL. IN ARKANSAS...WASHINGTON...MADISON...CRAWFORD...BENTON... SEBASTIAN...CARROLL AND FRANKLIN. HAZARDOUS WEATHER... * TEMPERATURES WILL DIP TO BETWEEN 25 AND 32 DEGREES BY SATURDAY MORNING ACROSS MOST OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. IMPACTS... * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * OUTDOOR WATER PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO RUN IN A SLOW STEADY STREAM. PRECAUTIONS SHOULD ALSO BE TAKEN TO PROTECT SMALL PLANTS AND TENDER VEGETATION. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ OKZ049-053-271000- /O.NEW.KTSA.FZ.A.0004.121028T0600Z-121028T1500Z/ PUSHMATAHA-CHOCTAW- 305 PM CDT FRI OCT 26 2012 ...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WATCH... WHICH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...PUSHMATAHA AND CHOCTAW. HAZARDOUS WEATHER... * TEMPERATURES ACROSS FAR SOUTHEAST OKLAHOMA ARE EXPECTED TO FALL TO NEAR 32 DEGREES BY SUNDAY MORNING. IMPACTS... * THESE CONDITIONS COULD KILL PLANTS AND AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. DEFINITION... * A FREEZE WATCH MEANS FREEZING TEMPERATURES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * OUTDOOR WATER PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO RUN IN A SLOW STEADY STREAM. PRECAUTIONS SHOULD ALSO BE TAKEN TO PROTECT SMALL PLANTS AND TENDER VEGETATION. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
766 WWUS74 KTSA 262229 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 529 PM CDT FRI OCT 26 2012 ARZ001-002-010-011-019-020-029-OKZ054>076-271200- /O.EXA.KTSA.FZ.A.0004.121028T0600Z-121028T1500Z/ /O.CON.KTSA.FZ.W.0003.121027T0600Z-121027T1500Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES- DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE- MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE- 529 PM CDT FRI OCT 26 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT SATURDAY... ...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WATCH... WHICH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING AND A FREEZE WARNING IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...CHEROKEE...ADAIR...CREEK...OKFUSKEE...OKMULGEE... WAGONER...TULSA...ROGERS...MAYES...DELAWARE...PAWNEE...OTTAWA... WASHINGTON...OSAGE...CRAIG...NOWATA...PITTSBURG...SEQUOYAH... MCINTOSH...MUSKOGEE...LE FLORE...LATIMER AND HASKELL. IN ARKANSAS...WASHINGTON...MADISON...CRAWFORD...BENTON... SEBASTIAN...CARROLL AND FRANKLIN. HAZARDOUS WEATHER... * A WIDESPREAD FREEZE IS EXPECTED TONIGHT ACROSS MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. A HARD FREEZE IS EXPECTED OVER FAR NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS WITH TEMPERATURES DIPPING INTO THE MID 20S BY SATURDAY MORNING. LOW TEMPERATURES WILL BE AS COLD OR A FEW DEGREES COLDER SATURDAY NIGHT INTO SUNDAY MORNING. IMPACTS... * THESE CONDITIONS COULD KILL PLANTS AND AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. DEFINITION... * A FREEZE WATCH MEANS FREEZING TEMPERATURES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * OUTDOOR WATER PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO RUN IN A SLOW STEADY STREAM. PRECAUTIONS SHOULD ALSO BE TAKEN TO PROTECT SMALL PLANTS AND TENDER VEGETATION. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ OKZ049-053-271200- /O.CON.KTSA.FZ.A.0004.121028T0600Z-121028T1500Z/ PUSHMATAHA-CHOCTAW- 529 PM CDT FRI OCT 26 2012 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... A FREEZE WATCH IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...PUSHMATAHA AND CHOCTAW. HAZARDOUS WEATHER... * TEMPERATURES ACROSS FAR SOUTHEAST OKLAHOMA ARE EXPECTED TO FALL TO NEAR FREEZING BY SUNDAY MORNING. IMPACTS... * THESE CONDITIONS COULD KILL PLANTS AND AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * OUTDOOR WATER PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO RUN IN A SLOW STEADY STREAM. PRECAUTIONS SHOULD ALSO BE TAKEN TO PROTECT SMALL PLANTS AND TENDER VEGETATION. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
628 WWUS74 KTSA 270154 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 854 PM CDT FRI OCT 26 2012 OKZ049-053-271000- /O.EXA.KTSA.FZ.W.0003.121027T0600Z-121027T1500Z/ /O.CON.KTSA.FZ.A.0004.121028T0600Z-121028T1500Z/ PUSHMATAHA-CHOCTAW- 854 PM CDT FRI OCT 26 2012 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM CDT SATURDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT SATURDAY AND A FREEZE WATCH IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...PUSHMATAHA AND CHOCTAW. HAZARDOUS WEATHER... * TEMPERATURES TONIGHT ARE EXPECTED TO FALL TO NEAR OR SLIGHTLY BELOW FREEZING ACROSS FAR SOUTHEAST OKLAHOMA. LOW TEMPERATURES WILL BE AS COLD OR A COUPLE OF DEGREES COLDER SATURDAY NIGHT INTO SUNDAY MORNING ACROSS THESE SAME AREAS. IMPACTS... * THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. DEFINITION... * A FREEZE WARNING MEANS FREEZING TEMPERATURES WILL OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... * OUTDOOR WATER PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO RUN IN A SLOW STEADY STREAM. PRECAUTIONS SHOULD ALSO BE TAKEN TO PROTECT SMALL PLANTS AND TENDER VEGETATION. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ ARZ001-002-010-011-019-020-029-OKZ054>076-271000- /O.CON.KTSA.FZ.W.0003.121027T0600Z-121027T1500Z/ /O.CON.KTSA.FZ.A.0004.121028T0600Z-121028T1500Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES- DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE- MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE- 854 PM CDT FRI OCT 26 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT SATURDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... A FREEZE WARNING IS IN EFFECT AND A FREEZE WATCH IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...CHEROKEE...ADAIR...CREEK...OKFUSKEE...OKMULGEE... WAGONER...TULSA...ROGERS...MAYES...DELAWARE...PAWNEE...OTTAWA... WASHINGTON...OSAGE...CRAIG...NOWATA...PITTSBURG...SEQUOYAH... MCINTOSH...MUSKOGEE...LE FLORE...LATIMER AND HASKELL. IN ARKANSAS...WASHINGTON...MADISON...CRAWFORD...BENTON... SEBASTIAN...CARROLL AND FRANKLIN. HAZARDOUS WEATHER... * A WIDESPREAD FREEZE IS EXPECTED TONIGHT ACROSS MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. A HARD FREEZE IS EXPECTED OVER FAR NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS WITH TEMPERATURES DIPPING INTO THE MID 20S BY SATURDAY MORNING. LOW TEMPERATURES WILL BE AS COLD OR A FEW DEGREES COLDER SATURDAY NIGHT INTO SUNDAY MORNING. IMPACTS... * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * OUTDOOR WATER PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO RUN IN A SLOW STEADY STREAM. PRECAUTIONS SHOULD ALSO BE TAKEN TO PROTECT SMALL PLANTS AND TENDER VEGETATION. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
907 WWUS74 KTSA 270810 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 310 AM CDT SAT OCT 27 2012 ARZ001-002-010-011-019-020-029-OKZ049-054>076-272130- /O.UPG.KTSA.FZ.A.0004.121028T0600Z-121028T1500Z/ /O.NEW.KTSA.FZ.W.0004.121028T0600Z-121028T1500Z/ /O.CON.KTSA.FZ.W.0003.000000T0000Z-121027T1500Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA- ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR- MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE- 310 AM CDT SAT OCT 27 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT SUNDAY AND A FREEZE WARNING IS CURRENTLY IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...CHEROKEE...ADAIR...CREEK...OKFUSKEE...OKMULGEE... WAGONER...TULSA...ROGERS...MAYES...DELAWARE...PAWNEE...OTTAWA... PUSHMATAHA...WASHINGTON...OSAGE...CRAIG...NOWATA...PITTSBURG... SEQUOYAH...MCINTOSH...MUSKOGEE...LE FLORE...LATIMER AND HASKELL. IN ARKANSAS...WASHINGTON...MADISON...CRAWFORD...BENTON... SEBASTIAN...CARROLL AND FRANKLIN. * THIS REPLACES THE WATCH THAT WAS IN EFFECT. HAZARDOUS WEATHER... * SUBFREEZING TEMPERATURES ARE EXPECTED OR OCCURRING THIS MORNING AND ARE FORECAST AGAIN ON SUNDAY MORNING. IMPACTS... * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. DEFINITION... * A FREEZE WARNING MEANS FREEZING TEMPERATURES WILL OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... * PRECAUTIONS SHOULD ALSO BE TAKEN TO PROTECT SMALL PLANTS AND TENDER VEGETATION. * ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ OKZ053-272130- /O.CON.KTSA.FZ.W.0003.000000T0000Z-121027T1500Z/ /O.CON.KTSA.FZ.A.0004.121028T0600Z-121028T1500Z/ CHOCTAW- 310 AM CDT SAT OCT 27 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... A FREEZE WARNING IS IN EFFECT AND A FREEZE WATCH IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...CHOCTAW. HAZARDOUS WEATHER... * NEAR FREEZING TEMPERATURES ARE EXPECTED TOWARD SUNRISE. LOW TEMPERATURES ON SUNDAY MORNING WILL BE CLOSE TO FREEZING. IMPACTS... * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. * THESE CONDITIONS COULD KILL PLANTS AND AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * PRECAUTIONS SHOULD ALSO BE TAKEN TO PROTECT SMALL PLANTS AND TENDER VEGETATION. * ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this freeze warning went out at Oct 26, 2:54 AM CDT, 29 minutes earlier.
Area forecast discussion, Oct 26, 2:54 AM CDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
254 AM CDT FRI OCT 26 2012
.DISCUSSION...
A TRANQUIL PERIOD IS EXPECTED WEATHER WISE FOR THIS UPCOMING
WEEKEND INTO NEXT WEEK. DRY NW FLOW ALOFT IS EXPECTED TO PREVAIL
ON THE WESTERN SIDE OF MEAN TROUGHINESS OVER THE EASTERN STATES.
THE MAIN ISSUE WILL BE SUB FREEZING MORNING LOWS THE NEXT 2
NIGHTS. TEMPS WILL MODIFY NEXT WEEK...WITH HIGHS CLIMBING BACK
INTO THE 70S BY THE END OF THE WEEK WITH LOWS IN THE 40S AND 50S.
WITH THE NEWEST GUIDANCE COMING IN A BIT COLDER SATURDAY
MORNING...I HAVE UPGRADED AND EXPANDED THE FREEZE WATCH TO A
FREEZE WARNING FOR MUCH OF THE FORECAST AREA EXCEPT THE FAR SOUTH.
THE PATTERN WILL GRADUALLY DEAMPLIFY TOWARD THE END OF THE WEEK
AND THE MODELS BRING A SHORTWAVE TROUGH INTO THE PLAINS BY NEXT
WEEKEND. THIS IS JUST BEYOND THE SCOPE OF THIS FORECAST HOWEVER
AND WILL BE ADDRESSED ON LATER SHIFTS.
LACY
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 55 28 57 28 / 0 0 0 0
FSM 59 32 60 33 / 0 0 0 0
MLC 58 30 59 30 / 0 0 0 0
BVO 55 25 56 24 / 0 0 0 0
FYV 53 24 55 25 / 0 0 0 0
BYV 52 30 55 30 / 0 0 0 0
MKO 56 28 58 29 / 0 0 0 0
MIO 54 27 56 27 / 0 0 0 0
F10 57 31 58 31 / 0 0 0 0
HHW 59 33 60 32 / 20 0 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FREEZE WARNING FROM 1 AM SATURDAY TO 10 AM SATURDAY FOR OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FREEZE WARNING FROM 1 AM SATURDAY TO 10 AM SATURDAY FOR ARZ001-
ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.
&&
LONG TERM....30Hazardous weather outlook, Oct 25, 4:45 PM CDT, 10 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 445 PM CDT THU OCT 25 2012 ARZ001-002-010-011-019-020-029-OKZ049-053>076-261000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 445 PM CDT THU OCT 25 2012 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS EVENING INTO TONIGHT. SIGNIFICANT WINDS. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... THE COLD FRONT HAS PUSHED THROUGH THE AREA LATE THIS AFTERNOON WITH COOL...BREEZY CONDITIONS BEHIND THE FRONT. WINDS WILL BEGIN TO SUBSIDE THIS EVENING WITH CLEARING SKIES FROM NORTHWEST TO SOUTHEAST. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...HIGH WIND POTENTIAL. SATURDAY THROUGH WEDNESDAY...NO HAZARDS. EXTENDED DISCUSSION... GUSTY NORTHERLY WINDS WILL AGAIN INCREASE INTO FRIDAY IN THE WAKE OF THE DEPARTING UPPER LEVEL SYSTEM. COLD HIGH PRESSURE CENTERED OVER THE PLAINS WILL ALLOW THE POTENTIAL FOR A FREEZE ACROSS MUCH OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS BY SATURDAY MORNING. TEMPERATURES WILL GRADUALLY WARM BEGINNING NEXT WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 3:05 PM CDT | Freeze Watch | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 24 hr |
Nearby
Freeze Warnings in Oklahoma, 2012Freeze Warnings in Arkansas, 2012Every freeze warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.